MathSciNet Relay Station
MathSciNet bibliographic data
MR241424 (39 #2764) 14.20
Perelʹmuter, G. I. Estimate of a sum along an algebraic curve. (Russian) Mat. Zametki 5 1969 373–380.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement